# SDR 20010425AP004

- Difficulty date: February 18, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N137GA
- Make and model: Beech 1900C
- Aircraft serial: UC105
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: 1143840045
- Condition: Odor
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 9323 - TPA-RSW - DURING FLIGHT, UNKNOWN SMELL IN THE COCKPIT.  REMOVED AND REPLACED CONDENSOR BLOWER.  (M)
